# SDR DALA2025060604333

- Difficulty date: May 28, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 INITIAL INSPECTION:CRACK ON MEMBRANE STA Y=258 X=-44 AT RH PASSENGER CABIN (CPAX). CORRECTIVE ACTION: REPAIRED PER B717-200 SRM 53-00-55-2R-4. (0990756)
